Please use this identifier to cite or link to this item:
Title: Polarization of continuum radiation in magnetic atmospheres
Authors: Nagendra, K. N
Peraiah, A
Keywords: Stellar modules;Polarized radation
Issue Date: Sep-1984
Publisher: Kluwer Academic Publishers
Citation: Astrophysics & Space Science, Vol. 104, pp. 61-72
Abstract: A numerical solution is presented for the problem of continuum radiative transfer in a magnetoactive medium. The continuum opacities are calculated in the presence of a strong magnetic field (H = 10 MG) typical of magnetic white dwarfs. The LTE pure-absorption model is assumed for calculating the polarized radiation field emitted by a realistic model atmosphere in the plane-parallel approximation. The wavelength dependences of the linear and circular polarizations are calculated for both uniform and dipole field configurations
Appears in Collections:IIAP Publications

Files in This Item:
File Description SizeFormat 
Nagendra.pdf732.39 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.